UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Integral representations of a class of harmonic functions in the half space Journal article
Journal of Differential Equations, 2016,Volume: 260,Issue: 2,Page: 923-936
Authors:  Yan Hui Zhang;  Guan Tie Deng;  Tao Qian
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2019/02/11
Integral Representation  Modified Poisson Kernel  Positive Part  
Lp polyharmonic Dirichlet problems in regular domains IV: The upper-half space Journal article
Journal of Differential Equations, 2013,Volume: 255,Issue: 5,Page: 779-795
Authors:  Du Z.;  Qian T.;  Wang J.
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/02/11
Dirichlet Problems  Higher Order Poisson Kernels  Integral Representation  Polyharmonic Functions